MathSciNet Relay Station
MathSciNet bibliographic data
MR1635242 68Q40 (05A19)
Chyzak, Frédéric; Salvy, Bruno Non-commutative elimination in Ore algebras proves multivariate identities. J. Symbolic Comput. 26 (1998), no. 2, 187–227.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement